A certain method of numerical solution of unstable extremal problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1972), pp. 92-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_6_a12,
author = {V. F. Sholohovich},
title = {A~certain method of numerical solution of unstable extremal problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {92--100},
year = {1972},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_6_a12/}
}
V. F. Sholohovich. A certain method of numerical solution of unstable extremal problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1972), pp. 92-100. http://geodesic.mathdoc.fr/item/IVM_1972_6_a12/